MathSciNet Relay Station
MathSciNet bibliographic data
MR2279280 (2008b:14064) 14J28 (14H52 14J27)
Shioda, Tetsuji Kummer sandwich theorem of certain elliptic $K3$ surfaces. Proc. Japan Acad. Ser. A Math. Sci. 82 (2006), no. 8, 137–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement